Log In Sign Up

wierd spotting


Forum: Trying to Conceive with Medical Assistance

Notices

Welcome to the JustMommies Message Boards.

We pride ourselves on having the friendliest and most welcoming forums for moms and moms to be! Please take a moment and register for free so you can be a part of our growing community of mothers. If you have any problems registering please drop an email to boards@justmommies.com.

Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!

Reply Post New Topic
  Subscribe To Trying to Conceive with Medical Assistance LinkBack Topic Tools Search this Topic Display Modes
  #1  
November 26th, 2006, 06:12 AM
Mega Super Mommy
Join Date: Oct 2006
Posts: 3,786
I also posted about this in TTC, but I am having some strange bleeding this month and was wondering if you all may be able to help me out. Friday around 1:00 I started spotting dark brown and this continued until 10:00 that night. Then it was gone completely. Yesterday morning when I woke up and went to the bathroom, it appeared as if AF showed up. I had brighter red bleeding which was heavier and also some clotting. Well, an update to all of this: by last night at 9, it was completely gone again!!! I have never had an AF like this in my life. I am on 50mg of Clomid and this was my 5th cycle on it. None of the other months have been like this. Although AF only lasted two days last month. Has Clomid done this to any of you? Just curious as to what may be going on? TIA
__________________


Reply With Quote
  #2  
November 26th, 2006, 07:50 AM
alexa's Avatar Mega Super Mommy
Join Date: Jan 2006
Location: Las Vegas
Posts: 2,582
I wish I could tell you. My AF was shorter while on Clomid but I would have several days of spotting too. I would spot for one or two days before, then heavy AF for a day and a half to two days, and then about two to three more days of spotting.

I would check with you doctor if you are concerned. Sorry I couldnt' be of more help.
__________________

Reply With Quote
  #3  
November 26th, 2006, 11:42 AM
Mega Super Mommy
Join Date: Oct 2006
Posts: 3,786
No problem, I am just going to chalk it up as a strange AF. I may call my gyno tomorrow and see what they say. Thanks for your help!
__________________


Reply With Quote
  #4  
November 26th, 2006, 11:55 AM
Miles
Guest
Posts: n/a
I know mine was only shorter by a day but that was it. I had no spotting or anything. It does sound like it could be the clomid doing it to you hun. Have you talked to your dr about it?
Reply With Quote
Reply

Topic Tools Search this Topic
Search this Topic:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off



All times are GMT -7. The time now is 10:34 PM.



Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO 3.6.0